# SDR SWAA2021112332538

- Difficulty date: October 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUB FRAME LOCATED BS 294 AND BTW STR 8R AND STR 9R AT FWD GALLEY AREA ; 2021-486653 / [01] REPLACED STUB FRAME SERVICE DOOR CUT OUT AT BS 294.5 BTW STR 7R AND STR 9R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 DWG 141A8370 REV D AND EA# 21-153-03267-WIP1; [02] REPLACED STUB FRAME SERVICE DOOR CUT OUT AT BS 294.5 BTW STR 7R AND STR 9R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 DWG 141A8370 REV D AND EA# 21-153-03267-WIP1 RII INSPECTED
